Academic
Publications
Quadratic forms on complex random matrices and multiple-antenna systems

Quadratic forms on complex random matrices and multiple-antenna systems,10.1109/TIT.2005.851778,IEEE Transactions on Information Theory,Tharmalingam R

Quadratic forms on complex random matrices and multiple-antenna systems   (Citations: 30)
BibTex | RIS | RefWorks Download
In this correspondence, the densities of quadratic forms on complex random matrices and their joint eigenvalue densities are derived for applications to information theory. These densities are represented by complex hypergeometric functions of matrix arguments, which can be expressed in terms of complex zonal polynomials. The derived densities are used to evaluate the two most important information-theoretic measures, the so-called ergodic channel capacity and capacity versus outage of multiple-input multiple-output (MIMO) spatially correlated Rayleigh-distributed wireless communication channels. We also derive the probability density function of the mutual information between transmitted and received complex signals of MIMO systems with a finite number of transmit and receive antennas. Numerical results show how channel correlation degrades the capacity of MIMO communication systems.
Journal: IEEE Transactions on Information Theory - TIT , vol. 51, no. 8, pp. 2976-2984, 2005
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: